# SDR 2000UALA00052

- Difficulty date: February 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161212
- Condition: Blown
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST YELLOW SYSTEM HYDRAULICS.  *S/D*  REPLACED PTU MANIFOLD BLOWN O-RING AT THE QUICK DISCONNECT FITTING.  ALSO, REPLACED NR 2 ENGINE HYD PUMP AND CASE DRAIN FILTER DUE TO SUBSEQUENT CONTAMINATION.  SERVICED HYDRAULICS AND CLEANED UP EFFECTED AREA, OPS AND LEAK CHECK GOOD.
